# SDR VNAA9902004

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 001A561A0000207
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 37,046 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO BTV, THE RIGHT HAND SIDE WINDOW OUTER PANE CRACKED.  THE AIRCRAFT DIVERTED TO PIT AND LANDED SAFELY. PIT MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND SIDE WINDSCREEN, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-12-00.  OPERATIONAL CHECKS WERE SATISFACTORY.
